Sunnyside Neighborhood Association

September 11, 2024 Board Meeting In Person: SE Uplift 3534 SE Main St.

Online: https://us06web.zoom.us/j/85776168096?pwd=dTU3V0wycWZxTmhSVGNjNjJxdjNldz09

Times are approximate. Agenda items subject to change.

7:00 PM (5 min)	Welcome. Introduction of Officers & Board Members to Members at Large, Members at Large introduce themselves to the group. Review the SNA Meeting Ground Rules	General Meeting
7:05 PM (15 min)	Committee & Officer Reports Treasurer's Report - Eric SNACC - Hannah LUTC - Chris SE Uplift - Chris Business Associations - Andru (Belmont) and Dresden (Hawthorne) SES PTSA - Valerie	General Meeting
7:20 (45 minutes)	Briefing from the Portland Office of Transition on how the new Ranked Choice Voting will work in this fall's city elections.	General Meeting
8:05 (30 minutes)	Presentation from Greg Raisman of PBOT and urban planner/designer Heather Flint Chatto of PDX Main Streets on the pedestrian plaza being planned for SE 37th and Hawthorne.	General Meeting
8:35 PM	Adjourn general meeting	General Meeting
8:40 PM (5 min)	Review and Approve August Meeting Minutes https://docs.google.com/document/d/1hRgFikT2c41KzgamgdwczD 4g_a3h0DrqIKmf0bQeHXw/	Board Meeting
8:45 PM (10 min)	Discuss plans for the Belmont Street Fair	Board Meeting
8::55 PM (10 min)	Other business items for as brought by the board	Board Meeting
9:05 PM	ADJOURN board meeting	



COMMUNITY • One person speaks at a time **AGREEMENTS**

- Come prepared to participate but not dominate
- Encourage and respect diverse perspectives
- Allow for question, dissent, and debate
- Strive to always be constructive